# SDR VNAA0503004

- Difficulty date: March 4, 2005
- Submitted: March 18, 2005
- Operation: Air carrier
- Aircraft: N228PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7897
- Aircraft time: 2,327 hours, 2,293 cycles
- Engine: Ge CF343B1
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 887055
- Part serial: MX670862
- Condition: Failed
- Location: Hyd System
- Part time: 2,327 hours, 2,293 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INBOUND TO DCA THE HYD 2 LOW PRESS MESSAGE ILLUMINATED.  WHILE FOLLOWING THE QRH THE MESSAGE WENT OUT AND THE HYD EDP 2A MESSAGE APPEARED.  THE CREW OF FLIGHT 2344 CONTINUED TO DESTINATION AND MADE AN UNEVENTFUL LANDING AT DCA.  PSA MAINTENANCE REMOVED AND REPLACED THE RIGHT ENGINE DRIVEN HYDRAULIC PUMP IAW CRJ 200 AMM 29-11-01-400-801.  OPERATIONAL TESTS AND LEAK CHECKS WERE GOOD.  THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
